Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Blood pressure since 10 years, palpitations, stress test-negative, Echo 2 D - normal, Bleeding in stools, swelling in left foot and face post taking Clapitap, Side effect?

I am having B.P since last 10 years and of late i had palptation . Doctor advised me Stress test which is negative and Echo 2 D also is ok . I am having Clapitap-A75 mrng and evng, metpure-XL 50 Mrng,Caat10, Mcsart-40 one time and now i am having lot of bleeding with stools .This is after i started taking Clapitap. I fel swelling also on my left foot and face . Can i know what it is ? Is it serious?
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Did your doctor ask you to take Clopitab A 75 twice a day?
Your bleeding with stools seems to be because of this tablet. Kindly recheck the dosing and tablet with your doctor. It could be serious so please do not ignore and see your Prescribing doctor.
He/She would be able to tell if the swelling in your foot and face is also related or not.
take care
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor